Alert archive / Alabama / River Flood Warnings in 2016

River Flood Warning 8, NWS Huntsville, AL

February 15, 2016Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this river flood warning at Feb 15, 2016, 8:14 PM CST for Jackson County, Madison County, Marshall County, Alabama. It took effect at Feb 17, 2016, 4:00 AM CST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Feb 15, 2016, 8:14 PM CST (02:14 UTC)
In effect from
Feb 17, 2016, 4:00 AM CST
Expired
Feb 18, 2016, 10:48 AM CST
In force
31 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 30 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Paint Rock River (AL) near Woodville (WDVA1). The gauge peaked at 16.59 ft at Feb 17, 2016, 10:00 AM CST.

actionminormoderate510152002/1602/1702/1802/19
Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03574500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

611 
WGUS44 KHUN 160214
FLWHUN
Bulletin - Immediate Broadcast Requested 
Flood Warning
National Weather Service Huntsville AL
814 PM CST MON FEB 15 2016

...The National Weather Service in HUNTSVILLE AL has issued a Flood 
Warning for the following rivers in Alabama...

  Paint Rock River Near Woodville affecting Jackson...Madison AND 
  Marshall Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...A flood warning means that flooding along the river 
is imminent or occurring. The dangers of rapidly rising water are 
more difficult to recognize at night. Move to higher ground to escape
flood waters. Precautions to protect life and property should be 
rushed to completion. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-161614-
/O.NEW.KHUN.FL.W.0008.160217T1048Z-160218T1648Z/
/WDVA1.1.ER.160217T1048Z.160218T0000Z.160218T1048Z.NO/
814 PM CST MON FEB 15 2016

The National Weather Service in HUNTSVILLE AL has issued a Flood 
Warning 
* from late Tuesday night until Thursday morning.
* At 8 PM Monday the stage was 8.1 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by early Wednesday morning and 
  crest near 16.5 feet by early Wednesday evening. The river will 
  fall below Flood Stage by early Thursday morning.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 17.2 feet
  on Nov 29 2011.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   Tue  Tue  Tue  Tue   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0   8.1 Mon 8 PM  10.5 13.1 14.4 14.9  16.5 Wed 6 PM 

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
4 follow-up statements
861 
WGUS84 KHUN 161524
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
924 AM CST TUE FEB 16 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River near Woodville affecting Jackson...Madison and 
  Marshall Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not attempt to drive through a flooded road. The 
depth of water is not always obvious. As little as two feet of water 
will carry most cars away. Also...The road bed may be washed out 
under the water...and you could be stranded or trapped. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-170524-
/O.EXT.KHUN.FL.W.0008.160217T0600Z-160218T1500Z/
/WDVA1.1.ER.160217T0600Z.160217T1800Z.160218T0900Z.NO/
924 AM CST TUE FEB 16 2016

The Flood Warning continues for 
  the Paint Rock River near Woodville.
* until Thursday morning.
* At 9 AM Tuesday the stage was 13.8 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage just after midnight tonight and 
  crest near 16.5 feet early tomorrow afternoon. The river will 
  fall below Flood Stage by early Thursday morning.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 17.2 feet
  on Nov 29 2011.

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   Tue  Tue  Wed  Wed   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  13.8 Tue 9 AM  14.3 15.4 16.0 16.4  16.5 Wed 12 PM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
544 
WGUS84 KHUN 170147
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
747 PM CST TUE FEB 16 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River near Woodville affecting Jackson...Madison and 
  Marshall Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Be especially cautious at night when it is harder to
recognize flood dangers. If while driving you see water over a 
road...turn around...don't drown! The water depth may be too great to
allow your vehicle to cross. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-171547-
/O.EXT.KHUN.FL.W.0008.160217T1000Z-160218T1200Z/
/WDVA1.1.ER.160217T1000Z.160217T1800Z.160218T0600Z.NO/
747 PM CST TUE FEB 16 2016

The Flood Warning continues for 
  the Paint Rock River NEAR Woodville.
* until Thursday morning.
* At 7 PM Tuesday the stage was 15.2 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by daybreak tomorrow and crest
  near 16.5 feet by early tomorrow afternoon. The river will fall 
  below Flood Stage by early Thursday morning.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 17.2 feet
  on Nov 29 2011.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   Wed  Wed  Wed  Wed   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  15.2 Tue 7 PM  15.6 16.2 16.5 16.3  16.5 Wed 12 PM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
089 
WGUS84 KHUN 171556
FLSHUN
Flood Statement
National Weather Service Huntsville AL
ISSUED BY NATIONAL WEATHER SERVICE JACKSON, MS
956 AM CST WED FEB 17 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Jackson...Madison and 
  Marshall Counties



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not attempt to drive through a flooded road. The 
depth of water is not always obvious. As little as two feet of water 
will carry most cars away. Also...The road bed may be washed out 
under the water...and you could be stranded or trapped. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-180556-
/O.EXT.KHUN.FL.W.0008.000000T0000Z-160218T1100Z/
/WDVA1.1.ER.160217T0730Z.160217T1800Z.160218T0500Z.NO/
956 AM CST WED FEB 17 2016

The Flood Warning continues for 
  the Paint Rock River NEAR Woodville.
* until late tonight.
* At 9 AM Wednesday the stage was 16.6 feet and rising.
* Flood Stage is 16.0 feet.  
* Minor Flooding is occurring and Minor Flooding is forecast. 
* Recent activity...The maximum river stage in the 24 hours ending at
  9 AM Wednesday was 16.6 feet.
* Forecast...The river will continue rising to near 16.8 feet by this
  afternoon. 

&&
RIVER        FLOOD    OBSERVED    12PM  6PM 12AM  6AM        CREST
LOCATION     STAGE  STG DAY TIME   Wed  Wed  Thu  Thu   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  16.6 Wed 9 AM  16.8 16.5 15.9 15.3  16.8 Wed 12 PM

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$
534 
WGUS84 KHUN 180058
FLSHUN
Flood Statement 
National Weather Service Huntsville AL
658 PM CST WED FEB 17 2016

...The Flood Warning continues for the following rivers in Alabama...

  Paint Rock River NEAR Woodville affecting Jackson...Madison AND 
  Marshall COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Be especially cautious at night when it is harder to
recognize flood dangers. If while driving you see water over a 
road...turn around...don't drown! The water depth may be too great to
allow your vehicle to cross. 
Additional information is available at http://water.weather.gov. Once
there...click on the Tennessee Valley to view local river 
information.

&&

ALC071-089-095-180700-
/O.EXT.KHUN.FL.W.0008.000000T0000Z-160218T0700Z/
/WDVA1.1.ER.160217T0730Z.160217T1630Z.160218T0100Z.NO/
658 PM CST WED FEB 17 2016

The Flood Warning continues for 
  the Paint Rock River NEAR Woodville.
* until late tonight.
* At 6 PM Wednesday the stage was 16.1 feet and crested.
* Flood Stage is 16.0 feet.  
* Recent activity...The maximum river stage in the 24 hours ending at
  6 PM Wednesday was 16.6 feet.
* Forecast...The river will continue to fall to below Flood Stage by 
  early this evening.
* Impact...At 16.0 feet...Flood waters affect mostly bottomland along 
  the river...including low lying farm and pasturelands. 
* Flood history...This crest compares to a previous crest of 16.5 feet
  on Feb 7 2010.

&&


RIVER        FLOOD    OBSERVED    12AM  6AM 12PM  6PM        CREST
LOCATION     STAGE  STG DAY TIME   Thu  Thu  Thu  Thu   STG DAY TIME

PAINT ROCK RIVER
Woodville    16.0  16.1 Wed 6 PM  15.4 14.6 13.7 12.6   Crested

&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Feb 15, 6:29 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 15, 6:29 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
629 PM CST MON FEB 15 2016

.UPDATE...
ENDED RAIN A BIT QUICKER ACROSS OUR WESTERN AREA EARLY THIS
EVENING. ALSO HAVE FOG FORMING IN THE EVENING AND OVERNIGHT.

&&

.DISCUSSION...
AN UPDATE FOR SHORT TERM TRENDS...AS THE BACK EDGE OF THE SHOWER
ACTIVITY PUSHES TO THE EAST. SHOWER ACTIVITY HAS ENDED ACROSS MUCH OF
NW ALABAMA...AS A STORM SYSTEM THAT BROUGHT LOCALLY HEAVY RAINFALL
TO THE AREA MOVES EASTWARD. AS OF THIS WRITING...SHOWERS WERE IN
PROGRESS NEAR AND EAST OF A PULASKI TO ATHENS AND JASPER LINE.
RAINFALL AMOUNTS FROM THIS SYSTEM AROUND THE AREA HAVE AVERAGED IN
THE 1.5 TO 2.25 INCHES SO FAR. GIVEN MINIMAL VEGETATION
ACTIVITY...RUNOFF FROM THE RAIN HAS LEAD TO RAPID RISES IN AREA
STREAMS. MINOR FLOODING IN SOME OF THE MORE FLOOD PRONE SPOTS CANNOT
BE RULED OUT THROUGH THE MID/LATE EVENING.

GIVEN TRENDS OF FOG TO OUR WEST...HAVE INTRODUCED FOG AS A WEATHER
ELEMENT FOR THE LATER EVENING AND OVERNIGHT AFTER THE SHOWER ACTIVITY
MOVES EAST OF THE REGION. WENT WITH AREAS OF FOG COVERAGE WISE. EVEN
WITHOUT FOG ON THE GROUND...MANY LOCATIONS WHERE RAIN HAS ENDED HAVE
LOW CEILINGS...SOME ONLY A FEW HUNDRED FEET ABOVE THE SURFACE. NOT
MUCH EFFORT COULD HAVE THIS ON THE GROUND...ESPECIALLY AFTER CLOUD
COVER DIMINISHES CLEARS LATER. FOG IN SOME AREAS COULD BECOME DENSE.
WILL ADDRESS THIS IN AN UPDATE IN A COUPLE OF HOURS.

RSB

&&

.AVIATION...
/ISSUED 537 PM CST MON FEB 15 2016/
FOR 00Z TAFS...

MVFR TO IFR CONDITIONS ARE EXPECTED TO PREVAIL UNTIL LATE IN THE
FORECAST PERIOD. THE PRIMARY IMPACTS ARE MAINLY CAUSED BY MODERATE TO
HEAVY RAINFALL AND LOW CIGS AS A LOW PRESSURE SYSTEM CROSSES THE
REGION. THE AREA OF RAINFALL HAS EXITED NW AL AND SHOULD MOVE OFF TO
THE EAST EXITING THE REST OF N AL/S MIDDLE TN OVER THE NEXT 4 HOURS.
AFTER THE RAINFALL EXITS A LIFR CLOUD DECK STRETCHING TO AR WILL
IMPACT THE REGION. WITH THE LOW CIGS, FOG FORMATION MAY ALSO LOWER
VIS/CIG BELOW IFR AND SHORT TERM UPDATES TO TAF MAY OCCUR IF THE LOW
VIS/CIG MATERIALIZES BTWN 16/04Z-16/14Z. AN ADDITIONAL IMPACT WILL BE
A WIND DIRECTION CHANGE OCCURRING AT KHSV BY 16/02Z FROM NE TO NW.
CONDITIONS SHOULD IMPROVE AFTER 16/14Z WHEN MVFR CIGS RETURN.

SL.77

&&

.PREV DISCUSSION...
/ISSUED 246 PM CST MON FEB 15 2016/
SURFACE ANALYSIS THIS AFTERNOON INDICATES TWO LOW PRESSURE CENTERS
EXIST OVER AL/MS. THE FIRST AND STRONGER OF THE TWO IS JUST EAST OF
JACKSON MS AND IS THE PRIMARY DRIVER BEHIND ALL OF THE SEVERE
CONVECTION OCCURRING TO OUR SOUTH. THE OTHER WAS LOCATED JUST TO THE
WEST OF CULLMAN AL AND IS JUST NORTH OF THE SURFACE WARM FRONT.
CONVERGENCE AND LIFT ASSOCIATED WITH THE MORE NORTHERN SURFACE LOW
IS ALLOWING FOR A FEW STORMS TO HOLD TOGETHER AS THE CROSS INTO THE
COLD SECTOR OF THE SYSTEM AND IS NOTED BY A FEW RECENT LIGHTNING
STRIKES OVER NW AL.

MODERATE TO HEAVY RAIN IS STREAMING NORTH OUT OF WEST CENTRAL AL
INTO THE TN VALLEY AS OF 20Z. ANOTHER 1 TO 2 INCHES OF RAIN IS
POSSIBLE AS THESE HEAVIER SHOWERS ARRIVE INTO THE AREA THIS
AFTERNOON/EVENING. THIS COULD LEAD TO SOME MINOR FLOODING ISSUES
MAINLY ALONG AND EAST OF INTERSTATE 65 WHERE THE HEAVIEST RAIN HAS
FALLEN OVER THE PAST 12 HOURS. PONDING OF WATER ON ROADS AND RAPID
RISES IN SMALLER STREAMS IS POSSIBLE TONIGHT. EXPECT THESE HEAVIER
SHOWERS TO CONTINUE THROUGH THE EARLY EVENING AND THEN TAPER OFF
FROM WEST TO EAST AS THE MAIN SURFACE LOW TRACKS EAST OF THE AREA.
ALL OF THIS WATER WILL EVENTUALLY FLOW DOWN INTO THE LARGER BASINS
AND RIVERS OF THE AREA AND BASED ON MOST RECENT FORECASTS ON THE
RIVERS A FEW LOCATIONS WILL BE IN MINOR FLOOD STAGE BY TUESDAY
AFTERNOON. ALL RAIN SHOULD BE OUT OF THE AREA SHORTLY AFTER MIDNIGHT
TONIGHT.

ON THE BACKSIDE OF OUR DEPARTING SYSTEM AND THE UPPER LEVEL LONGWAVE
TROUGH, A QUICK MOVING CLIPPER TYPE SYSTEM IS FORECAST TO DROP SOUTH
OUT OF WESTERN CANADA AND INTO THE TN VALLEY TUESDAY AFTERNOON.
MODELS HAVE BEEN WAVERING A BIT IN JUST HOW FAR SOUTH TO THE BRING
ANY PRECIP ASSOCIATED WITH THE SYSTEM. LATEST RUNS COVER MOST OF THE
AREA IN LIGHT RAIN STARTING LATE TUESDAY MORNING AND END ALL RAIN BY
LATE TUESDAY NIGHT. HOWEVER, NOT EXPECTING MUCH QPF WITH THIS SYSTEM.

ONE UNCERTAINTY WITH THIS SYSTEM IS WHETHER OR NOT WILL SEE ANY
RUMBLES OF THUNDER. FORECAST SOUNDINGS INDICATE LAPSE RATES
STEEPENING TUESDAY AFTERNOON AS THE COLD POOL ALOFT ARRIVES INTO THE
REGION. WE WILL BE TRANSITIONING OUT OF THE BRIEF CAA BEHIND TODAYS
DEPARTING SYSTEM TO THE WAA SPREADING INTO THE AREA AS THE TUESDAY
SYSTEM ARRIVES. TEMPS ARE EXPECTED TO WARM INTO THE UPPER 50S TO NEAR
60 DEGREES EVEN UNDER THE MOSTLY CLOUDY SKIES. THE WAA SHOULD ALLOW
FOR SOME OF THE BETTER MOISTURE LOCATED ALONG THE GULF TO QUICKLY,
ALBEIT BRIEFLY ADVECT NORTHWARD INTO THE REGION AND DEWPOINTS TUESDAY
AFTERNOON ARE EXPECTED TO REACH INTO THE MID TO UPPER 40S. THE
FORCING WITH THE INCOMING SYSTEM AND THE VERY LIMITED INSTABILITY DUE
TO THE FACTORS MENTIONED ABOVE SHOULD ALLOW FOR A FEW RUMBLES OF
THUNDER TUESDAY AFTERNOON. BUT BELIEVE DUE TO THE VERY ISOLATED
NATURE AND GENERALLY LOW CONFIDENCE IN THUNDER TUESDAY AFTERNOON,
WILL HOLD OFF IN ADDING THUNDER TO THE FORECAST.

COLD AIR ARRIVES ON WED. BEHIND THE DEPARTING SYSTEM AS A CANADIAN
HIGH DROPS SOUTH INTO THE MIDWEST. THIS SHOULD SEND OVERNIGHT TEMPS
WED. INTO THUR. BACK BELOW FREEZING FOR MOST LOCATIONS. THIS WILL BE
THE COLDEST NIGHT FOR THE NEXT SEVERAL DAYS. AN UPPER LEVEL RIDGE
BEGINS TO BUILD OVER THE AREA THURSDAY AND FRIDAY AND WITH WINDS
BECOMING MORE SOUTHERLY, WE CAN EXPECT TEMPERATURES TO WARM SEVERAL
DEGREES. AFTERNOON HIGHS THURSDAY WILL BE IN THE LOW TO MID 60S AND
THEN CLOSE TO 70 DEGREES ON FRIDAY.

AS WE HEAD INTO THE WEEKEND THE UPPER LEVEL RIDGE GETS SUPPRESSED TO
THE SOUTH AND EAST AND THE LARGE SCALE FLOW ACROSS THE CONUS BECOMES
MORE ZONAL. WITH THE HIGH TO OUR SOUTH AND A STILL ACTIVE WESTERLY
JET STREAM LOCATED ALONG THE US/CA BORDER WE WILL BE STUCK BETWEEN
TWO COMPETING AIR MASS REGIMES. THE TRANSITION POINT BETWEEN THESE
TWO AIR MASSES LOOKS TO SETUP SOMEWHERE OVER THE MIDSOUTH THIS
WEEKEND. CONVERGENCE ALONG THIS BOUNDARY AND WEAK SYNOPTIC SCALE
LIFT SHOULD ALLOW FOR RAIN TO DEVELOP SATURDAY. BY SUNDAY, THERE IS
DECENT AGREEMENT IN THE LATEST GUIDANCE THAT RIDGING WILL DEVELOP
ALONG THE WEST COAST, WHICH SHOULD ALLOW FOR A SYSTEM OR TWO TO DROP
SOUTH OUT OF THE NORTHERN PLAINS INTO THE TN VALLEY SUNDAY INTO
MONDAY.

STUMPF

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 15, 1:14 PM CST, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
114 PM CST MON FEB 15 2016

ALZ001>010-016-TNZ076-096-097-161100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
114 PM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

LOW PRESSURE WILL TRACK NORTHEAST ACROSS THE CENTRAL TENNESSEE
VALLEY THIS AFTERNOON AND EVENING. PERIODS OF MODERATE TO
OCCASIONALLY HEAVY DOWNPOURS WILL OCCUR AS THIS SYSTEM MOVES THROUGH.
A FEW EMBEDDED THUNDERSTORMS WITH OCCASIONAL LIGHTNING ARE ALSO
POSSIBLE. THE RAIN WILL END FROM WEST TO EAST THIS EVENING.

MOST LOCATIONS WILL RECEIVE BETWEEN 1 AND 3 INCHES OF RAIN... WHICH
MAY LEAD TO PONDING OF WATER ON ROADS AND MINOR STREET FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:30 PM CSTAreal Flood WarningHUNMadison7 hr
Feb 16, 5:06 PM CSTSpecial Weather StatementHUNJackson39 min

Nearby

River Flood Warnings in Alabama, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.